# SDR DL757991861

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- System (JASC): 3451 · DME/TACAN System
- Part: Dme
- Condition: Failed
- Location: Avionics Compt
- Component: 6224540001
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAILURE OF GROUND ELECTRICAL POWER, ACRID SMOKE IN COCKPIT AND GALLEY.  LT DME C/B POPPED.  REPLACED LT DME RECEIVER, OPS CK OK.
